No Cover Image

Journal article 405 views

Confinement in 4D Yang-Mills theories from non-critical type 0 string theory / Jacob Sonnenschein, Ehud Fuchs, Adi Armoni

Journal of High Energy Physics, Volume: "06", Issue: 06, Pages: 027 - 027

Swansea University Author: Adi Armoni

Full text not available from this repository: check for access using links below.

Abstract

We study five dimensional non critical type 0 string theory and its correspondence to non supersymmetric Yang Mills theory in four dimensions. We solve the equations of motion of the low energy effective action and identify a class of solutions that translates into a confining behavior in the IR reg...

Full description

Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 1999
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa28687
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We study five dimensional non critical type 0 string theory and its correspondence to non supersymmetric Yang Mills theory in four dimensions. We solve the equations of motion of the low energy effective action and identify a class of solutions that translates into a confining behavior in the IR region of the dual gauge theories. In particular we identify a setup which is dual to pure SU(N) Yang-Mills theory. Possible flows of the solutions to the UV region are discussed. The validity of the solutions and potential sub-leading string corrections are also
College: College of Science
Issue: 06
Start Page: 027
End Page: 027